# SDR AALA20020270

- Difficulty date: December 21, 2001
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 3 SEAT TRACK CORRODED STATION 1169-1210.  FOUND CORROSION BLEND OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK SRM 51-01.  (M)
